MAUDE Adverse Event Report: ROI CPS, LLC REGARD; MAJOR PACK

ROI CPS, LLC REGARD; MAJOR PACK
Model Number GS00086V
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
Hole discovered in vented bag.Pack was removed and replaced with sterile item from supply.
 
Additional Manufacturer Narrative
A site visit to the facility who reported this event was conducted as part of the investigation.Roi cps, llc kits were observed from receiving through handling, storage, and use of the kits.Observers included roi cps, llc personnel as well as personnel from the user facility.The conclusions drawn from the visit and the recommendations to the facility are attached to this report.
 
Event or Problem Description

Brand Name
REGARD
Common Device Name
MAJOR PACK
Manufacturer (Section D)
ROI CPS, LLC
3000 east sawyer road
republic MO 65738
Manufacturer (Section G)
ROI CPS, LLC
3000 east sawyer road
republic MO 65738
Manufacturer Contact
cheyenne stewart
3000 east sawyer road
republic, MO 65738
4176473205
MDR Report Key18746612
Report Number3014527682-2024-00004
Device Sequence Number3740845
Product Code LRO
UDI-Device Identifier10194717113829
UDI-Public10194717113829
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/08/2025
Device Model NumberGS00086V
Device Catalogue Number880086
Device Lot Number98266
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2024
Supplement Date Received by Manufacturer01/24/2024
Initial Report FDA Received Date02/21/2024
Supplement Report FDA Received Date03/01/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown